What are the side effects of using ventoline and clenil inhalers for asthma ?
i am suffering from asthema allergy and using inhalers since five years. does there any side effects of ventoline and clenil inhalers? how long can they be used ?what precausions should be used for their use? recommend diets suitable for asthema patient.
Hello.Welcome to HCM forum.Use of inhalers is very good and without any side effects as the amount of drugs used is in micrograms as compared to oral medicines which are used in milligrams.So virtually by using inhalers you Are using just 2 to 3 tablets ,in equivalent manner,in a month.These inhalers can be used lifelong.As such there is no particular asthma diet.You have to avoid those foods which cause allergy to you and avoid cold drinks and water specifically during attack.Take more of hot beverages and hot soups in attack.Thanks and good luck.
I would like to give u some advices:
1. Stay away from spices & kitchen smells & smokes
2. Stay away from the famous allergens in food like chocolates, strawberries, bananas, ... etc (just see what are the allergens affecting u & stay away from them)
3. Don't fill ur stomach in the meal, but u can have 3-5 small meals instead
Hello Mr Khadim Hussain;
welcome to HealthcareMagic
The use of inhalers in allergy and asthma is a wise thing to do because the dosage given through the inhalers is in micro grams as against milligram in case of tablets so there is less dependence;minimal side effects;and so can be used in long term safely.The precaution to be taken are to take the dosage at proper time so that the complaints do not increase and take care regarding the hygiene and storage of the inhalers.As for diet you should avoid getting close to the food or ingredients causing allergy and avoid or minimize intake of excessive fatty;fried food.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I use a pro air inhaler when I walk for my 4 mile walk each day. It helps me get started as my breathing starts out slowly. Today I was prescribed meloxicam for neck inflamation. A side effect said it could cause breathing problems. I don t have asthma. Just concerned because side effects the way they are written sound scary.
Hi, My husband takes Lansoprazole for acid refux, he gets brown bile which comes up into his throat at night; he inhaled it into his lungs which gave him a chest infection. The doctor has also prescribed him with inhalers for Asthma. This week he has got a terrible rash on his arms, legs, chest, back & neck, it burns & itches all the time which is driving him mad. The doctor has given him creams for Eczema which cleared the rash whilst using the cream, however as soon as he stops using it the symptoms all come back. Could this be anything to do with the Acid Reflux? His father has Barrets Oesophagitis
hi Sir,, i am 28 yrs old,having bronchial asthma. i am on inhaled corticosteroids( foracort 400 rotacap twice daily for about last 8 yrs,,) i notice increase in abdominal fat & probably some gynaecomastia. is it because of these steroids? i gargle everytime i use them. is it safe to continue till long? i heard steroids decrese libido on longterm use. are all these side effects possible to develop for me?
hi my relative has got bronchial asthma and doctors confirmed there is a tumor in lungs,doctors say nothing can be done for next 2 years there is no guarantee for life,he also coughs blood,has constant chest pain,loss of weight and gets fever very often.. can u pls suggest me what to do all are worried and helpless? suggest well known hospitals in bangalore and other places?Also suggest some specialist for treatment? in how long can it be treated?wil he be able to lead a normal life?? m worried pls help??
i can't find anyone with my problem...just pieces here and there. I am a 22 year old female. i have a family history of heart disease but my mother and father are fine. I usually have a glass of red wine almost every night and some weekend i go out and drink. I've had an occasional cigarette when drinking but not any time lately. I work in a stressful job but i don't feel like it is taking a toll on me, the only reason i mention it is because i hear chest pain can be stress related. i get a decent amount of exercise and doctors have always told me i am in good health aside from borderline asthma in high school. I also had a few panic attacks mid high school but haven't had any since. for the last two weeks or so i've had bad chest pains in the center of my chest between my breasts. the usual off and on pain through the weeks has felt like my ribs are being pushed or punched inwards and sometimes it makes it hard to breath and i actually start breathing harder. here and there i think i've felt a heart murmer and here and there i feel like someone stabs me in the chest or heart with a knife. its freaking me out and as i type i feel a deep pain i've had for the last 20 minutes. it seems like these pains are getting worse and im in the middle of searching for a new doctor. i dont know if i should wait for something bad to happen to go to the e.r. or if i should just book a doctors appointment and wait out the pain.
my son just reported pain behind ear - not jaw area - currently not running fever, but usually doesn't with ear infections. He is 11 years old, had tubes at the age of 4 for 3 years (1 removed sugically). Has history of ear infections and exercise induced asthma. He has severe allergies (cats, trees, weeds) and takes 2 oral & 2 nasal medications daily before and during allergy season. He is approx 5'5", 155 lbs. Any idea of what is going on - should I contact his doctor?
i am a doctor,recently one young female with a background of bronchial asthma came to me with an injury at right great toe,that great toe was inflammed with feautures of infection,i gave her aceclofenac paracetamol combination,along with amoxycillin clavulinic acid combination.her finger status improved dramatically,but she developed bilateral pedal oedema with facial puffiness,with normal urine output--------what could b the cause of such swelling and what to do now?